Follow
Kasra Rafi
Kasra Rafi
Professor of Mathematics, University of Toronto
Verified email at math.toronto.edu - Homepage
Title
Cited by
Cited by
Year
A characterization of short curves of a Teichmüller geodesic
K Rafi
Geometry & Topology 9 (1), 179-202, 2005
1002005
A combinatorial model for the Teichmüller metric
K Rafi
GAFA Geometric And Functional Analysis 17, 936-959, 2007
962007
Length spectra and degeneration of flat metrics
M Duchin, CJ Leininger, K Rafi
Inventiones mathematicae 182 (2), 231-277, 2010
882010
Uniform hyperbolicity of the curve graph via surgery sequences
M Clay, K Rafi, S Schleimer
Algebraic & Geometric Topology 14 (6), 3325-3344, 2015
842015
On hyperbolicity of free splitting and free factor complexes
I Kapovich, K Rafi
Groups, geometry, and dynamics 8 (2), 391-414, 2014
772014
Hyperbolicity in Teichmüller space
K Rafi
Geometry & Topology 18 (5), 3025-3053, 2014
762014
Comparison between Teichmüller and Lipschitz metrics
YE Choi, K Rafi
Journal of the London Mathematical Society 76 (3), 739-756, 2007
692007
Thick-thin decomposition for quadratic differentials
K Rafi
arXiv preprint arXiv:1407.4789, 2014
552014
Counting closed geodesics in strata
A Eskin, M Mirzakhani, K Rafi
arXiv preprint arXiv:1206.5574, 2012
50*2012
Divergence of geodesics in Teichmüller space and the mapping class group
M Duchin, K Rafi
Geometric and Functional Analysis 19, 722-742, 2009
482009
Covers and the curve complex
K Rafi, S Schleimer
Geometry & Topology 13 (4), 2141-2162, 2009
462009
Lines of minima and Teichmüller geodesics
YE Choi, K Rafi, C Series
Geometric and Functional Analysis 18 (3), 698-754, 2008
392008
Isomorphisms between big mapping class groups
J Bavard, S Dowdall, K Rafi
International Mathematics Research Notices 2020 (10), 3084-3099, 2020
372020
Large-scale rank of Teichmüller space
A Eskin, H Masur, K Rafi
34*2017
Large scale geometry of big mapping class groups
K Mann, K Rafi
arXiv preprint arXiv:1912.10914, 2019
302019
Curve complexes are rigid
K Rafi, S Schleimer
262011
Geodesic currents and counting problems
K Rafi, J Souto
Geometric and Functional Analysis 29 (3), 871-889, 2019
252019
Bounded combinatorics and the Lipschitz metric on Teichm\" uller space
A Lenzhen, K Rafi, J Tao
arXiv preprint arXiv:1011.6078, 2010
252010
Limit sets of Teichmüller geodesics with minimal non-uniquely ergodic vertical foliation
C Leininger, A Lenzhen, K Rafi
Journal für die reine und angewandte Mathematik (Crelles Journal) 2018 (737 …, 2018
242018
Sublinearly Morse boundary I: CAT (0) spaces
Y Qing, K Rafi
Advances in Mathematics 404, 108442, 2022
232022
The system can't perform the operation now. Try again later.
Articles 1–20